Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark clitoris, difficulty sitting down, advil for pain, WBC in urine, possibility of molestation

About 3 months ago my daughter (age 9) said it hurt to sit down on the piano bench, she also said she saw a dark spot down there. When I checked I could see her clitoris was very dark, like a blood blister . I took her to the doctor the next day, the doctor said it looked like some kind of trama. Was told to give a couple baths everyday alone with Advil for pain. After about a week it was looking much better, now is it red and irritating looking and had some pain when she went to the bathroom, so I took her in again. She had white blood cells in her uraine, so they put her on a antibiotic , took her back 5 days later for recheck. Still white blood cells in the uraine, but when they sent the uraine out to the lab it did not grow a culture. The doctor seems to think that she is being molested, we have been reading books and have been having the talk but she is very adamant that no one is touching her. There has been no change in her personality no nightmares or bed wetting , talked to her teacher, no change in school other then her grades going up. So I am stumped, the doctor seems to think that I don t want to see the truth but if she is not at school she is with me, her friends stay here and we don t have people in our house on a regular basis, and when we do I am here. Any help.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hi ,thanks for the query,
have you dewormed your daughter recently?does she have any itching in the private parts or in the rectum.does she scratch there in the night?try deworming her.Tab Zental(albendazole)400mg at night single dose and repeat after 15 days another dose.try this .
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor